Affordable Access

Access to the full text

Free group algebras in Malcev–Neumann skew fields of fractions

Authors
  • Sánchez, Javier
Type
Published Article
Journal
Forum Mathematicum
Publisher
De Gruyter
Publication Date
Dec 03, 2011
Volume
26
Issue
2
Pages
443–466
Identifiers
DOI: 10.1515/form.2011.170
Source
De Gruyter
Keywords
License
Yellow

Abstract

Let K be a skew field and (G,<)$(G,<)$ be an ordered group. We show that the skew field generated by the group ring K[G]$K[G]$ inside the Malcev–Neumann series ring K((G;<))$K((G;<))$ contains noncommutative free group algebras.

Report this publication

Statistics

Seen <100 times